Skip to main content
Log in

On schlicht mappings to domains convex in one direction

  • Published:
Commentarii Mathematici Helvetici

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. G. M. Golusin,Geometrische Funktionentheorie, German edition (VEB Deutscher Verlag der Wissenschaften, Berlin 1957).

    MATH  Google Scholar 

  2. R. S. Gupta,On Steiner-symmetrized functions, Ganita18 (1967), 17–20.

    Google Scholar 

  3. W. Kaplan,Close-to-convex schlicht functions, Mich. Math. J.1 (1952), 169–185.

    Article  MATH  Google Scholar 

  4. M. O. Reade,On close-to-convex univalent functions, Mich. Math. J.3 (1955), 59–62.

    Article  MathSciNet  Google Scholar 

  5. M. S. Robertson,Analytic functions star-like in one direction, Amer. J. Math.58 (1936), 465–472.

    Article  MATH  MathSciNet  Google Scholar 

Download references


Additional information

This research was supported in part by NSF grants GP7505 and GP11603.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Hengartner, W., Schober, G. On schlicht mappings to domains convex in one direction. Commentarii Mathematici Helvetici 45, 303–314 (1970).

Download citation

  • Received:

  • Issue Date:

  • DOI: